... and allergic reaction to many foods, perfumes, lotions, etc. The rashes will appear and be extremely itchy and cause some swelling in hands and lips, then spread and will eventually go away after an hour or two. This has left me taking benadryl quite often to temper the rashes and allergic reactions I am getting recently. Was extremely allergic when I was a child and now it seems to have come back and not sure if it is the Stribild or the fact that my body chemistry has changed and the allergies I had as a child are now returning. Am having a good response to Stribild, with little side effects outside of the recent rashes, which I am not entirely sure the medication is the cause. Advice???
Your doctor will want to know about the allergic symptoms and they can help determine if it's the Stribild or something else. People can have sensitivities that go away and come back at any time in life so the Stribild could be the cause and if it is then it's important to stop the medication asap to avoid a more severe reaction from occurring.
If it's not the Stribild then you may want to make an appointment with an allergist/immunologist and find out what's exacerbating your allergies- if it's neither then it could be you are having a "sensitivity" reaction and these must be tested for separately with an MRT blood test or internal biopsy. Best wishes!
- Stribild Information for Consumers
- Stribild Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stribild (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2013 • 3 answers
Posted 22 May 2014 • 1 answer
Posted 8 Nov 2014 • 1 answer
Posted 31 May 2016 • 1 answer
Posted 1 Jun 2017 • 1 answer